On the Necessity of some Constraint Qualification Conditions in Convex Programming
Journal of convex analysis, Tome 11 (2004) no. 1, pp. 095-11
Cet article a éte moissonné depuis la source Heldermann Verlag
We realize a study of various constraint qualification conditions for the existence of Lagrange multipliers for convex minimization problems in general normed vector spaces; it is based on a new formula for the normal cone to the constraint set, on local metric regularity and a metric regularity property on bounded subsets. As a by-product we obtain a characterization of the metric regularity of a finite family of closed convex sets.
Mots-clés :
convex function, constraint qualification, Lagrange multiplier, metric regularity, normal cone
@article{JCA_2004_11_1_JCA_2004_11_1_a6,
author = {D. Tiba and C. Zalinescu},
title = {On the {Necessity} of some {Constraint} {Qualification} {Conditions} in {Convex} {Programming}},
journal = {Journal of convex analysis},
pages = {095--11},
year = {2004},
volume = {11},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a6/}
}
TY - JOUR AU - D. Tiba AU - C. Zalinescu TI - On the Necessity of some Constraint Qualification Conditions in Convex Programming JO - Journal of convex analysis PY - 2004 SP - 095 EP - 11 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a6/ ID - JCA_2004_11_1_JCA_2004_11_1_a6 ER -
D. Tiba; C. Zalinescu. On the Necessity of some Constraint Qualification Conditions in Convex Programming. Journal of convex analysis, Tome 11 (2004) no. 1, pp. 095-11. http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a6/